# SDR GTIA2017031201815

- Difficulty date: March 12, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N629NK
- Make and model: Airbus A320-232
- Aircraft serial: 6300
- Aircraft time: 9,740 hours, 4,421 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Galley
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED A BURNING ELECTRICAL ODOR IN AFT GALLEY.   NO ODOR IN CABIN.  ODOR CONTINUED IN AFT GALLEY. TURNED NR 2 PACK OFF AND ODOR WENT AWAY.   PERFORMED INSPECTION OF THE AFT GALLEY, NO ELECTRICAL DAMGE NOTED, NO SHORT CIRCUITS FOUND OR CIRCUIT BREAKERS TRIPPED FOUND.  PERFORMED IDENTIFICATION OF THE CAUSE OF THE ODOR OR SMOKE IAW AMM 05-50-00-810-831-A.  AN ENGINE RUN UP WAS PERFORMED AND OPS CHECK OF THE NR 1 AND 2 PACKS IAW AMM 71-00-00-710-043.  NO EVIDENCE OF ELECTRICAL ODOR FOUND,  EXTERNAL INSPECTION OF THE AIRCRAFT PERFORMED AND NO EVIDENCE OF LEAKAGE.
